# SDR ASAA2023041942933

- Difficulty date: April 19, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N294AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 64303
- Aircraft time: 15,285 hours, 4,779 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GUST LOCK IS STICKY MAKING IT DIFFICULT TO OPEN THE DOOR. GROUNDED - YES. CLEANED DEBRIS FROM L1 DOOR GUST LOCK AS REQUIRED. DOOR OPERATES NORMAL.
